ISSN:
 1078-0947

eISSN:
 1553-5231

All Issues

Volume 39, 2019

Volume 38, 2018

Volume 37, 2017

Volume 36, 2016

Volume 35, 2015

Volume 34, 2014

Volume 33, 2013

Volume 32, 2012

Volume 31, 2011

Volume 30, 2011

Volume 29, 2011

Volume 28, 2010

Volume 27, 2010

Volume 26, 2010

Volume 25, 2009

Volume 24, 2009

Volume 23, 2009

Volume 22, 2008

Volume 21, 2008

Volume 20, 2008

Volume 19, 2007

Volume 18, 2007

Volume 17, 2007

Volume 16, 2006

Volume 15, 2006

Volume 14, 2006

Volume 13, 2005

Volume 12, 2005

Volume 11, 2004

Volume 10, 2004

Volume 9, 2003

Volume 8, 2002

Volume 7, 2001

Volume 6, 2000

Volume 5, 1999

Volume 4, 1998

Volume 3, 1997

Volume 2, 1996

Volume 1, 1995

Discrete & Continuous Dynamical Systems - A

September 2008 , Volume 22 , Issue 3

Select all articles

Export/Reference:

Toda system and interior clustering line concentration for a singularly perturbed Neumann problem in two dimensional domain
Juncheng Wei and Jun Yang
2008, 22(3): 465-508 doi: 10.3934/dcds.2008.22.465 +[Abstract](1115) +[PDF](442.5KB)
Growth rates and nonuniform hyperbolicity
Luis Barreira and Claudia Valls
2008, 22(3): 509-528 doi: 10.3934/dcds.2008.22.509 +[Abstract](1155) +[PDF](276.7KB)
Deterministic representation for position dependent random maps
Wael Bahsoun, Christopher Bose and Anthony Quas
2008, 22(3): 529-540 doi: 10.3934/dcds.2008.22.529 +[Abstract](863) +[PDF](183.4KB)
Sub-actions for young towers
Sheena D. Branton
2008, 22(3): 541-556 doi: 10.3934/dcds.2008.22.541 +[Abstract](838) +[PDF](208.5KB)
Long-time dynamics of a coupled system of nonlinear wave and thermoelastic plate equations
Francesca Bucci and Igor Chueshov
2008, 22(3): 557-586 doi: 10.3934/dcds.2008.22.557 +[Abstract](1190) +[PDF](389.0KB)
Bott integrable Hamiltonian systems on $S^{2}\times S^{1}$
Alicia Cordero, José Martínez Alfaro and Pura Vindel
2008, 22(3): 587-604 doi: 10.3934/dcds.2008.22.587 +[Abstract](787) +[PDF](279.1KB)
Krasnosel'skii type formula and translation along trajectories method for evolution equations
Aleksander Ćwiszewski and Piotr Kokocki
2008, 22(3): 605-628 doi: 10.3934/dcds.2008.22.605 +[Abstract](858) +[PDF](294.5KB)
Stability of under-compressive waves with second and fourth order diffusions
Changbing Hu
2008, 22(3): 629-662 doi: 10.3934/dcds.2008.22.629 +[Abstract](813) +[PDF](301.6KB)
A combinatorial classification of postsingularly finite complex exponential maps
Bastian Laubner, Dierk Schleicher and Vlad Vicol
2008, 22(3): 663-682 doi: 10.3934/dcds.2008.22.663 +[Abstract](960) +[PDF](277.7KB)
$C^1$-stable shadowing diffeomorphisms
Keonhee Lee, Kazumine Moriyasu and Kazuhiro Sakai
2008, 22(3): 683-697 doi: 10.3934/dcds.2008.22.683 +[Abstract](1078) +[PDF](260.5KB)
Lower bounds for the Hausdorff dimension of the geometric Lorenz attractor: The homoclinic case
Cristina Lizana and Leonardo Mora
2008, 22(3): 699-709 doi: 10.3934/dcds.2008.22.699 +[Abstract](961) +[PDF](199.0KB)
Multiscale homogenization of monotone operators
Dag Lukkassen, Annette Meidell and Peter Wall
2008, 22(3): 711-727 doi: 10.3934/dcds.2008.22.711 +[Abstract](807) +[PDF](302.4KB)
On a class of equations with variable parabolicity direction
Flavia Smarrazzo
2008, 22(3): 729-758 doi: 10.3934/dcds.2008.22.729 +[Abstract](1073) +[PDF](389.5KB)
Two parameter families of binary differential equations
Farid Tari
2008, 22(3): 759-789 doi: 10.3934/dcds.2008.22.759 +[Abstract](852) +[PDF](4469.9KB)
Packings induced by piecewise isometries cannot contain the arbelos
Marcello Trovati, Peter Ashwin and Nigel Byott
2008, 22(3): 791-806 doi: 10.3934/dcds.2008.22.791 +[Abstract](724) +[PDF](298.8KB)
Fibonacci bimodal maps
Edson Vargas
2008, 22(3): 807-815 doi: 10.3934/dcds.2008.22.807 +[Abstract](656) +[PDF](163.1KB)
Erratum
Freddy Dumortier and Robert Roussarie
2008, 22(3): 816-816 doi: 10.3934/dcds.2008.22.816 +[Abstract](631) +[PDF](79.0KB)

2017  Impact Factor: 1.179

Editors

Referees

Librarians

Email Alert

[Back to Top]